# SDR QXEA0000626

- Difficulty date: March 2, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- Aircraft time: 30,576 hours, 37,630 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuel Access
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT WING FUEL ACCESS 74D HAS NUMEROUS SCREW HOLES WITH FRETTING CORROSION AROUND THEM.  REPAIRED IAW FOKKER SRM 57-01-01, PAGE 65, PARAGRAPH B.
